NOW PERMANENTLY REDUCED IN PRICE !

What if your discomfort increases while taking Synofit?

What if your discomfort increases while taking Synofit?

Occasionally it may happen that you may experience an increase of joint discomfort such as pain stiffness of the joints instead of the expected relief when you have started taking Synofit. Obviously, this is not the effect that you were expecting.

Fortunately, you should not be worried about this phenomenon. The discomfort usually starts to decrease within a few days to three weeks. In fact, when the discomfort initially increases for a short period of time, this usually predicts that Synofit will work very well and results in a high degree of satisfaction. The explanation for this phenomenon is probably an initial overreaction of the joints whereby the tissues become active again. You notice this as a temporary increase in symptoms where after these decrease or even disappear.

When do I need to become worried?

In case the initial increase in symptoms does not disappear within three weeks, you may have an increased sensitivity for Synofit (which should not be confused with an allergy). In that case, we advise to temporarily stop taking Synofit until the symptoms start decreasing and then start taking Synofit again, but in a lower dosage. In practical terms, this means that you do not continue with the initial (higher) dosage but with the dosage that we recommend for maintenance.  





Leave a comment

Comments will be approved before showing up.


Also in Blog

New clinical research with Synofit
New clinical research with Synofit

Why Synofit works? Read the studies of our product and be convinced.

View full article →

Combining Synofit with other compounds and nutrition
Combining Synofit with other compounds and nutrition

Can Synofit Premium be used in combination with other food components?

View full article →

Acupuncture and osteoarthritis
Acupuncture and osteoarthritis

What can acupuncture do for arthritis? Learn more about what it may mean for you!

View full article →